Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

268 Publications


2024 | Journal Article | LibreCat-ID: 51208
Gebken, B. (2024). A note on the convergence of deterministic gradient sampling in nonsmooth optimization. Computational Optimization and Applications. https://doi.org/10.1007/s10589-024-00552-0
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 52218
Lenz, P., & Mahnken, R. (2024). Multiscale simulation of polymer curing of composites combined mean-field homogenisation methods at large strains. International Journal of Solids and Structures, 290, Article 112642. https://doi.org/10.1016/j.ijsolstr.2023.112642
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 52233
Mahnken, R., & Westermann, H. (2024). Construction of A-stable explicit last-stage diagonal implicit Runge–Kutta (ELDIRK) methods. Computational Mechanics. https://doi.org/10.1007/s00466-024-02442-y
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 52726 | OA
Bick, C., & von der Gracht, S. (2024). Heteroclinic dynamics in network dynamical systems with higher-order interactions. Journal of Complex Networks, 12(2). https://doi.org/10.1093/comnet/cnae009
LibreCat | Files available | DOI | Download (ext.) | arXiv
 

2024 | Journal Article | LibreCat-ID: 49905
Ma, Y., Mattiolo, D., Steffen, E., & Wolf, I. H. (2024). Edge-Connectivity and Pairwise Disjoint Perfect Matchings in Regular Graphs. Combinatorica, 44, 429–440. https://doi.org/10.1007/s00493-023-00078-9
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 53316
Stinner, C., & Winkler, M. (2024). A critical exponent in a quasilinear Keller–Segel system with arbitrarily fast decaying diffusivities accounting for volume-filling effects. Journal of Evolution Equations, 24(2), Article 26. https://doi.org/10.1007/s00028-024-00954-x
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 53315
Wang, Y., & Winkler, M. (2024). An interpolation inequality involving $L\log L$ spaces and application to the characterization of blow‐up behavior in a two‐dimensional Keller–Segel–Navier–Stokes system. Journal of the London Mathematical Society, 109(3). https://doi.org/10.1112/jlms.12885
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 53542
Papageorgiou, E. (2024). Asymptotic behavior of solutions to the extension problem for the fractional Laplacian on noncompact symmetric spaces. Journal of Evolution Equations, 24(2), Article 34. https://doi.org/10.1007/s00028-024-00959-6
LibreCat | DOI
 

2024 | Conference Paper | LibreCat-ID: 55191
Rezat, S., Visnovska, J., Yan, G., Leshota, M., & Sabra, H. (2024). Topic Study Group 41: Research and development on textbooks and resources for learning and teaching mathematics. Proceedings of the 14th International Congress on Mathematical Education, 1, 537–545. https://doi.org/10.1142/9789811287152_0065
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 53300
Brennecken, D. (2024). Hankel transform, K-Bessel functions and zeta distributions in the Dunkl setting. Journal of Mathematical Analysis and Applications, 535(2), Article 128125. https://doi.org/10.1016/j.jmaa.2024.128125
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 52089
Zietlow, C., & Lindner, J. K. N. (2024). ADMM-TGV image restoration for scientific applications with unbiased parameter choice. Numerical Algorithms. https://doi.org/10.1007/s11075-024-01759-2
LibreCat | DOI
 

2024 | Conference Paper | LibreCat-ID: 57895 | OA
Hoffmann, M., & Schlüter, S. (2024). How Do Advanced Pre-Service Teachers Develop Congruence Theorems for Quadrilaterals? In A. S. González-Martín, G. Gueudet, I. Florensa, & N. Lombard (Eds.), Proceedings of the Fifth Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2024, 10-14 June 2024). Escola Univerist`aria Salesiana de Sarri`a – Univ. Aut`onoma de Barcelona and INDRUM.
LibreCat | Files available | Download (ext.)
 

2024 | Journal Article | LibreCat-ID: 52958 | OA
Boeddeker, C., Subramanian, A. S., Wichern, G., Haeb-Umbach, R., & Le Roux, J. (2024). TS-SEP: Joint Diarization and Separation Conditioned on Estimated Speaker Embeddings. IEEE/ACM Transactions on Audio, Speech, and Language Processing, 32, 1185–1197. https://doi.org/10.1109/taslp.2024.3350887
LibreCat | DOI | Download (ext.)
 

2023 | Journal Article | LibreCat-ID: 49326
von der Gracht, S., Nijholt, E., & Rink, B. (2023). Hypernetworks: Cluster Synchronization Is a Higher-Order Effect. SIAM Journal on Applied Mathematics, 83(6), 2329–2353. https://doi.org/10.1137/23m1561075
LibreCat | DOI | arXiv
 

2023 | Journal Article | LibreCat-ID: 50271
Gharibian, S., & Le Gall, F. (2023). Dequantizing the Quantum Singular Value Transformation: Hardness and Applications to Quantum Chemistry and the Quantum PCP Conjecture. SIAM Journal on Computing, 52(4), 1009–1038. https://doi.org/10.1137/22m1513721
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 50458
Maack, M., Meyer auf der Heide, F., & Pukrop, S. (2023). Server Cloud Scheduling. Algorithmica. https://doi.org/10.1007/s00453-023-01189-x
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 51351
Steffen, E., & Wolf, I. H. (2023). Bounds for the chromatic index of signed multigraphs. Discrete Applied Mathematics, 337, 185–189. https://doi.org/10.1016/j.dam.2023.05.008
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 51357
Steffen, E., & Wolf, I. H. (2023). Rotation r-graphs. Discrete Mathematics, Article 113457. https://doi.org/10.1016/j.disc.2023.113457
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 52806
Gilbert, H., Schürmann, M., Liebendörfer, M., Lawson, D., & Hodds, M. (2023). Post-pandemic online mathematics and statistics support: Practitioners’ opinions in Germany and Great Britain & Ireland. International Journal of Mathematical Education in Science and Technology, 1–26. https://doi.org/10.1080/0020739x.2023.2184282
LibreCat | DOI
 

2023 | Journal Article | LibreCat-ID: 45971
Bartels, S., Kovács, B., & Wang, Z. (2023). Error analysis for the numerical approximation of the harmonic map heat flow with nodal constraints. IMA Journal of Numerical Analysis. https://doi.org/10.1093/imanum/drad037
LibreCat | DOI
 

Filters and Search Terms

keyword="Mathematics"

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed